# SDR COMA9710372

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Section
- Part number: 12004449003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSEPCTION TASK 5320-151-01I, REVEALED RIGHT T-SECTION AT FRAME 28 TO BE CORRODED.  REMOVED CORRODED T-SECTION AND INSTALLED SERVICEABLE PART USING EMB SRM STANDARD PRACTICES CHAPTER 51.
